# SDR 2001FA0000321

- Difficulty date: November 22, 2000
- Submitted: September 20, 2001
- Operation: General aviation
- Aircraft: SNAYR
- Make and model: Scwzer G164B
- Engine: Pwa R985*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Fuselage
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER ACCUMULATING IN FUEL TANKS WITH NO QUICK DRAINS.  TT 700 TO 900 HOURSPLUS CORROSION.
